# SDR DL73E954745

- Difficulty date: December 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N367DL
- Make and model: Boeing 737-2S3
- Aircraft serial: 21774
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Rib
- Condition: Cracked
- Location: C 2 Door
- Component: 6547952524
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, C-2 CARGO DOOR WAS FOUND WITH CRACKS TO A RIB AND SUPPORT ANGLE AT ACCESS HOLE NR 23. ACCOMPLISHED REPAIRS PER ERA 271679-14AD AND SRM 52-30-2.
